# SDR COMA0760055

- Difficulty date: January 22, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N720SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7297
- Aircraft time: 19,232 hours, 16,400 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 354B
- Condition: Faulty
- Location: T/E Flap
- Part time: 11,450 hours, 9,490 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 5117 - FLAP FAIL CAUTION DESCENDING THROUGH FL 19, OAT -10.  REPLACED RIGHT WING BPSU.  NO FURTHER DEFECTS.
